Minimal Polynomials and Annihilators of Generalized Verma Modules of the Scalar Type
Journal of Lie theory, Tome 16 (2006) no. 1, pp. 155-219
Cet article a éte moissonné depuis la source Heldermann Verlag
We construct a generator system of the annihilator of a generalized Verma module of a reductive Lie algebra induced from a character of a parabolic subalgebra as an analogue of the minimal polynomial of a matrix.
Classification :
22E47, 16S30
Mots-clés : Generalized Verma modules, minimal polynomials, Harish-Chandra homomorphisms
Mots-clés : Generalized Verma modules, minimal polynomials, Harish-Chandra homomorphisms
@article{JLT_2006_16_1_JLT_2006_16_1_a12,
author = {H. Oda and T. Oshima },
title = {Minimal {Polynomials} and {Annihilators} of {Generalized} {Verma} {Modules} of the {Scalar} {Type}},
journal = {Journal of Lie theory},
pages = {155--219},
year = {2006},
volume = {16},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2006_16_1_JLT_2006_16_1_a12/}
}
TY - JOUR AU - H. Oda AU - T. Oshima TI - Minimal Polynomials and Annihilators of Generalized Verma Modules of the Scalar Type JO - Journal of Lie theory PY - 2006 SP - 155 EP - 219 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/JLT_2006_16_1_JLT_2006_16_1_a12/ ID - JLT_2006_16_1_JLT_2006_16_1_a12 ER -
H. Oda; T. Oshima . Minimal Polynomials and Annihilators of Generalized Verma Modules of the Scalar Type. Journal of Lie theory, Tome 16 (2006) no. 1, pp. 155-219. http://geodesic.mathdoc.fr/item/JLT_2006_16_1_JLT_2006_16_1_a12/